Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/196939| Title: | О начально-краевой задаче для нелокального параболического уравнения с нелокальным граничным условием |
| Authors: | Гладков, А. Л. Кавитова, Т. В. |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
| Issue Date: | 2018 |
| Publisher: | Минск : БГУ |
| Citation: | Журнал Белорусского государственного университета. Математика. Информатика = Journal of the Belarusian State University. Mathematics and Informatics . - 2018. - № 1. - С. 29-38 |
| URI: | http://elib.bsu.by/handle/123456789/196939 |
| ISSN: | 1561-834X |
| Licence: | info:eu-repo/semantics/openAccess |
| Appears in Collections: | 2018, №1 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

